Stability of an Additive-Cubic-Quartic Functional Equation in Multi-Banach Spaces
Zhihua Wang,
Xiaopei Li and
Themistocles M. Rassias
Abstract and Applied Analysis, 2011, vol. 2011, 1-11
Abstract:
We prove the Hyers-Ulam stability of the additive-cubic-quartic functional equation in multi-Banach spaces by using the fixed point alternative method. The first results on the stability in the multi-Banach spaces were presented in (Dales and Moslehian 2007).
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/536520.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/536520.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:536520
DOI: 10.1155/2011/536520
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().